# SDR SWAA2023021703545

- Difficulty date: February 16, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N8570W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36952
- Aircraft time: 15,815 hours, 7,879 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Support
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BOARD SUPPORT L/H PANEL BRAKE ASSY CRACKED - LOCATED AT STA. 540<[01] R & R L/H FLOOR BOARD SUPPORT BRAKE ASSY AT STA 540 IAW  SRM 51-40-02
